# SDR DALA2014092505228

- Difficulty date: September 20, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 76,846 hours, 35,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500-508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT S-27L, BS 500-508 DAMAGED.  REPAIRED IAW ERA 514752-14, REV A
